Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Flu like symptoms, hoarse voice, fever, loss of immunity. Due to mould exposure?

I had a flu-like symptoms for 3 days. Today i developed hoarse voice and the fever is more prominent. I haven t been sick in 7 years, but 1 month ago I was exposed to mold (or black mould) in the air in my old apartment. It may have weakened my immune system . Should I go to the hospital? And if so, should I tell them about possible (black or otherwise) mold exposure? Do I need antibiotics or antivirals?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Since these symptoms have been present for 3 days the cause of your symptoms is likely a flu like virus, which will not benefit from antibiotics or antiviral drugs , the best option at this stage is for you to use over the counter medication to control your fever like tylenol, and steam inhalation if necessary. If the symptoms last more than 7 days then you may visit your doctor, but for now it does not seem necessary if you have no chills
Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor